# SDR SIMA20230311001

- Difficulty date: March 11, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N769KW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000024
- Aircraft time: 36,729 hours, 29,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 17003746007
- Condition: Cracked
- Location: Fwd Pax Door Cut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-008 FWD PASSENGER DOOR CUTOUT UPPER FWD SEAL FITTING CRACKED. (MAJOR REPAIR)-C/A-REMOVED, DRILLED AND INSTALLED SERVICEABLE FWD PASSENGER DOOR CUTOUT UPPER FWD SEAL FITTING IAW EMB 175 SRM 51-40-08 AND SRM 51-40-02
